# SDR SWAA2022030478606

- Difficulty date: March 25, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#9 SPOILER UPPER SURFACE HAS DENT WITH DELAMINATION; 7.75' FROM AFT END 15' FROM OUTBD END. DENT IS 1' X 1'. / R&R #9 FLIGHT SPOILER PER AMM 27-61-11. TAG NO: 521988 PN ON: 113A4400-2 SN ON: 004682 PN OFF: SN OFF: 005776
